# SDR WX0A070311

- Difficulty date: May 14, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N894GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49960
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 991224642
- Condition: Cracked
- Location: Bs 1380 S13-14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT BOTTOM END BETWEEN L13-L14, LEFT AT STATION 1380.  REPAIRED PER ESO 80559 / AARD 53-10-20, REF E58 6278265.
